# SDR SIMA201126505

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 32,008 hours, 27,036 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3516 THE CREW REPORTED AN OIL SMELL COMING FROM PACKS IN FLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ENGINE GROUND RUN IAW AMM CHPT 71=00=01 AND OPERATIONAL CHECK OF AIR DISTRIBUTION IAW AMM 21-10-00.  NO OIL SMELL OR HAZE NOTED DURING GROUND RUN.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
